MAUDE Adverse Event Report: MEDTRONIC XOMED, INC. QUADCUT; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC XOMED, INC. QUADCUT; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 1884380EM
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
During navigated sinus surgery a medtronic navigated quadcut microdebrider blade stopped functioning.The blade was not in direct patient use when the blade was found to be not working.The hub assembly just prior to the blade separated.

Brand Name
QUADCUT
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC XOMED, INC.
950 flanders rd
mystic CT 06355
MDR Report Key18190754
Report Number18190754
Device Sequence Number6466596
Product Code HAW
UDI-Device Identifier00763000579272
UDI-Public(01)00763000579272(17)251004(10)0227493853
Combination Product (Y/N)N
Initial Reporter StatePA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/20/2023
Report Date (Section F) 11/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1884380EM
Device Lot Number0227493853
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/22/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/22/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight113 KG
Date Report Sent to FDA11/20/2023